# SDR ASAA0110168

- Difficulty date: March 31, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 6529994
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, FOUND L1 DOOR DIFFICULT TO OPEN.  LUBED GUIDE ARM AND DOOR OPERATED NORMALLY.  (M)
